# SDR SWAA2021101318820

- Difficulty date: September 16, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140EF IS CORRODED / CORROSION EXCEEDS LIMITS IAW SRM 53-00-53-1A-1 FIG 102; VERIFIED CORRECT MATERIAL 2024-T3 .071' IAW AMM 25-52-01-201-801 ATAG# A67405; FABRICATED NEW AFT CARGO FLOOR PANEL 140EF IAW AMM 25-52-01-201-801 PARA E REPLACEMENT APPLIED ALODINE IAW AMM 51-21-41-370-801 PRIMED IAW AMM 51-21-72-370-804
